# SDR USAABB99041

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Switch
- Part number: 6259283
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT 615 - EN ROUTE CLT-LAS, AT FL240, CREW RECEIVED ALTITUDE WARNING FOR LEFT PACK.  RIGHT PACK WAS ALREADY ON MEL.  CREW PERFORMED EMERGENCY DESCENT.  FLT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MX CLEARED THE MEL ON THE RT PACK BY REPLACING IT AND RELEASED THE A/C WITH AN MEL ON LEFT PACK.  ON 9/2/99, FLT 96, THE CREW RECEIVED THE E/M'S 'CABIN ALT' AND LIGHTS DISPLAYED.  CREW COULD NOT MAINTAIN PRESSURIZATION USING MANUAL MODE, AND AGAIN DESCENDED.  FLIGHT DIVERTED TO LAS.  AIRCRAFT WAS THEN MAINTENANCE FERRIED TO LAX.  MAINTENANCE IN LAX REPLACED THE TS41 COMPRESSOR OUTLET TEMPERATURE SWITCH.  (M)
